| Model Number |
V+C+PRO, JAPANESE |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device's exhaled tidal volume (vte) levels were low, and that it had displayed the low inspiratory pressure alarm.There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Additional Manufacturer Narrative
H6: the authorized service provider (asp) elected to not return the device to ventec for evaluation.The device was evaluated by the authorized service provider (asp) where the reported issues of it delivering low vte (exhaled tidal volume) levels and displaying the low inspiratory pressure alarm were confirmed.The asp replaced the exhalation control module (ecm) and external flow module (efm) to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the issues to be the ecm and efm.